# SDR DALA2018090605471

- Difficulty date: July 13, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 118,303 hours, 16,743 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DENT ON LEADING EDGE OF LEFT HORIZONTAL STAB DENT REQUIRES REPAIR PER SRM 51-70-10 REPAIR 4. DENT IS 7 FOOT FROM FUSELAGE.
